# SDR REXA2012111001477

- Difficulty date: September 16, 2012
- Submitted: November 11, 2012
- Operation: Air carrier
- Aircraft: N8688C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7688
- Aircraft time: 22,308 hours, 19,872 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FS 621 BULKHEAD LINTEL FITTING.  REPAIRED IAW BOMBARDIER REO 601R-53-61-1230.
